English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51511/86795 (59%)
Visitors : 8278319      Online Users : 104
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27389


    Title: Alternative attribute control charts based on improved square root transformation
    Authors: Tsai, Tzong-ru;Lin, Chien-chih;Wu, Shuo-jye
    Contributors: 淡江大學統計學系
    Keywords: Attribute control charts;Control limits;Improved square root transformation;Normal appro[x.sub.i]mation;Q-chart
    Date: 2006-05
    Issue Date: 2009-12-30 15:00:47 (UTC+8)
    Publisher: 新北市:真理大學
    Abstract: In the real world applications nowadays, the situation of low defect level in process often e[x.sub.i]sts, and it results that the performances of classical attribute control charts become bad. Historically, classical attribute control charts have been developed by using the normal appro[x.sub.i]mation. However, the normal appro[x.sub.i]mations are far from adequate for the situation of low defect level and the sample size is not large enough, mainly due to skewness in the exact distribution. In this paper, an improved square root transformation, named ISRT, is used to construct the ISRT p-chart, np-chart and c-chart for charting the binomial data and Poisson data. Comparing the ISRT p-chart with several known p-charts, the minimum sample sizes required for obtaining positive lower control limits for the ISRT p-chart are small. Numerical results also indicate that the ISRT control charts can match any specific percentile point of run length distribution of the true limits when the parameter is unknown.
    Relation: Tamsui Oxford Journal of Mathematical Sciences 22(1), pp.61-72
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML48View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback